# SDR A6WA200740288

- Difficulty date: June 8, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Connector
- Condition: Dirty
- Location: Selector Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AND DOOR WARNING MESSAGE INFLIGHT, COMPLIED WITH QRH AND RETURNED TO PHL.  FOUND ERROR CODE D046/SELECTOR VALVE IN PSEU.  CLEANED CONNECTOR AND FILTER AT NLG SELECTOR VALVE.  PERFORMED NLG EXTENSION AND RETRACTION TEST IAW AMM 32-33-00.  OPS CHECK GOOD.  (M)
